# SDR SWIA200210936

- Difficulty date: May 23, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 26,322 hours, 32,794 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC PACK MOUNTING BRACKET INBOARD SIDE IS CRACKED ON THE INSIDE OF THE BRACKET.  REMOVED AND REPLACED THE LEFT HYDRAULIC PACK MOUNTING BRACKET IAW EMB SRM 51-00-00 & 51-40-02.
